# SDR CALA2021123002482

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A300*
- Aircraft serial: 748
- Aircraft time: 72,578 hours, 30,755 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D5321004220100
- Condition: Cracked
- Location: Fr35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR35 STR30 HOLE #1,#4, #3, #2,PRODUCED CRACK INDICATIONS AT THE 6:00 POSITION 2ND LAYER. PER HAECO LCQ NR''S 9292019/20019, 9 292016/20016, 9292017/20017, 9292018/20018. GENERATED BY V061690 PERMANENT REPAIR ON THE FR 35 STR30RH HOLES #1-#4 PER PART 3 OF WORK ACCOMPLISHED ON HAECO NR 9292019,9292017,9292018,9292016. LATEST REV OF ECRA 5310-07960 ON OR BEFORE JUNE 27,2022. ALL ACCOMPLISHED INTERIM REPAIR AT FR 35 STR30RH HOLES #1 - #4 IAW E CRA 5310-07960 PART 1.1. REQUIRES DTA DIP TO ACCOMPLISH A ACCOMPLISH PERMANENT REPAIR ON THE FR 35 STR30RH HOLES #1-#4 PER TOMC-APPROVAL FROM SC1ELBYC COMMENT PART 3 OF LATEST REV OF ECRA 5310-07960 ON OR BEFORE JUNE 27,2022. QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
